State control of systems with distributed parameters
Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 46-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_1_a10,
author = {K. S. Kolesnikov and A. P. Krishchenko and A. A. Zhevnin},
title = {State control of systems with distributed parameters},
journal = {Doklady Akademii Nauk},
pages = {46--50},
year = {1983},
volume = {269},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a10/}
}
K. S. Kolesnikov; A. P. Krishchenko; A. A. Zhevnin. State control of systems with distributed parameters. Doklady Akademii Nauk, Tome 269 (1983) no. 1, pp. 46-50. http://geodesic.mathdoc.fr/item/DAN_1983_269_1_a10/